# SDR SWIA95753

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Engine: Pwa PW118A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1203501525
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT FAILURE OF THE BLUE HYDRAULIC SYSTEM WITH LOSS OF FLUID.  FOUND NR 6 HYDRAULIC LINE CHAFING ON ENGINE OIL COOLER AIR INLET.  REPLACED NR 6 LINE AND RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  RAN RIGHT ENGINE, OPS CHECK AND LEAK CHECK GOOD.
